# SDR C77A20161122001

- Difficulty date: November 22, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 24,915 hours, 14,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 FA JUMPSEAT FLASHLIGHT INOPERATIVE.   R & R  THE BATTERY IAW AMM 31-51-01.  OPS CHECKED GOOD. OK FOR SERVICE.
